Alert archive / Alabama / River Flood Warnings in 2019

River Flood Warning 47, NWS Mobile, AL

July 13, 2019Baldwin County, Alabama

NWS Mobile, AL issued this river flood warning at Jul 13, 2019, 3:14 PM CDT for Baldwin County, Alabama. It took effect at Jul 13, 2019, 6:39 PM CDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Jul 13, 2019, 3:14 PM CDT (20:14 UTC)
In effect from
Jul 13, 2019, 6:39 PM CDT
Expired
Jul 14, 2019, 10:08 AM CDT
In force
15 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 44 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fish River (AL) near Silverhill (FSHA1). The gauge peaked at 12.19 ft at Jul 14, 2019, 1:00 AM CDT.

actionminormoderate051007/1307/1407/15
Action stage
7 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02378500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

362 
WGUS44 KMOB 132014
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile, AL
314 PM CDT Sat Jul 13 2019



...The National Weather Service in Mobile has issued a flood warning for the 
following rivers in Alabama... 

  Fish River Near Silverhill affecting Baldwin County.

.Heavy rainfall is forecast to occur over the next 24 hours. As a result...river
levels are forecast to rise and a flood warning is now in effect. It is 
emphasized that the following forecast is based on the expected rainfall during 
the next 24 hours. If less rainfall occurs...it may be necessary to revise this 
stage forecast downward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC003-142014-
/O.NEW.KMOB.FL.W.0047.190713T2339Z-190715T0140Z/
/FSHA1.1.ER.190713T2339Z.190714T0600Z.190714T1940Z.NO/
314 PM CDT Sat Jul 13 2019

The National Weather Service in Mobile has issued a 

* Flood Warning for 
  The Fish River Near Silverhill
* From this evening until Sunday evening
* At 2 PM Saturday the stage was...8.6 feet. 
* Minor flooding is forecast 
* Flood stage is 11 feet. 
* Forecast to rise above flood stage by this evening and continue to rise near 
  12.3 feet by after midnight tomorrow. The river will fall below flood stage by
  Sunday evening.
* At 13 feet...Houses on River Road begin to flood.

&&

LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784


$$
4 follow-up statements
368 
WGUS84 KMOB 140140
FLSMOB
Flood Statement
National Weather Service Mobile, AL
840 PM CDT Sat Jul 13 2019
 

...The flood warning continues for the following river in Alabama...
 
  Fish River Near Silverhill affecting Baldwin County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC003-150056-
/O.EXT.KMOB.FL.W.0047.000000T0000Z-190715T0056Z/
/FSHA1.1.ER.190714T0043Z.190714T1200Z.190714T1856Z.NO/
840 PM CDT Sat Jul 13 2019

...Flood Warning extended until Sunday evening for
  the Fish River Near Silverhill
* until Sunday evening.
* At 8 PM Saturday the stage was 11.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 11 feet.
* The river will continue rising to near 12.2 feet by tomorrow morning. The 
  river will fall below flood stage  tomorrow early afternoon.
* At 13 feet...Houses on River Road begin to flood.
* At 11 feet...County Road 48 floods at bridge.

&&

LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784


$$
722 
WGUS84 KMOB 140637
FLSMOB
Flood Statement
National Weather Service Mobile, AL
137 AM CDT Sun Jul 14 2019
 

...The flood warning continues for the following river in Alabama...
 
  Fish River Near Silverhill affecting Baldwin County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC003-150115-
/O.EXT.KMOB.FL.W.0047.000000T0000Z-190715T0115Z/
/FSHA1.1.ER.190714T0043Z.190714T0530Z.190714T1915Z.NO/
137 AM CDT Sun Jul 14 2019

...Flood Warning extended until this evening for
  the Fish River Near Silverhill
* until this evening.
* At 12 AM Sunday the stage was 12.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 11 feet.
* The river will continue to crest around 12.2 feet through 8 AM 
  and then fall below flood stage by this afternoon.
* At 13 feet...Houses on River Road begin to flood.
* At 11 feet...County Road 48 floods at bridge.

&&

LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784


$$
104 
WGUS84 KMOB 141139
FLSMOB
Flood Statement
National Weather Service Mobile, AL
639 AM CDT Sun Jul 14 2019
 

...The flood warning continues for the following rivers in Alabama...
 
  Fish River Near Silverhill affecting Baldwin County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC003-141827-
/O.EXT.KMOB.FL.W.0047.000000T0000Z-190714T1827Z/
/FSHA1.1.ER.190714T0043Z.190714T0600Z.190714T1227Z.NO/
639 AM CDT Sun Jul 14 2019

...Flood Warning extended until this afternoon...The Flood Warning continues for
  the Fish River Near Silverhill
* until this afternoon.
* At 5 AM Sunday the stage was 11.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 11 feet.
* The river will continue to fall to below flood stage by this morning.
* At 11 feet...Flood stage, County Road 48 floods at bridge

&&

LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784


$$
869 
WGUS84 KMOB 141508
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1008 AM CDT Sun Jul 14 2019
 

...The flood warning is cancelled for the following rivers in Alabama...
 
  Fish River Near Silverhill affecting Baldwin County.

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC003-141538-
/O.CAN.KMOB.FL.W.0047.000000T0000Z-190714T1827Z/
/FSHA1.1.ER.190714T0043Z.190714T0600Z.190714T1146Z.NO/
1008 AM CDT Sun Jul 14 2019

The Flood Warning is cancelled for
  The Fish River Near Silverhill
* until this afternoon.
* At 9 AM Sunday the stage was 10.3 feet. 
* Flood stage is 11 feet.
* At 11 feet...Flood stage, County Road 48 floods at bridge

&&

LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jul 13, 1:21 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 13, 1:21 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
121 PM CDT Sat Jul 13 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...
MVFR and IFR conditions along and west of I-65. A stationary rain
band continues to produce heavy rain and lowered ceilings as well
as greatly reduced visibilities beneath the rain band. East of
I-65 MFR conditions mainly from a low cumulus field. Winds from
the south will be gusty at times throughout the evening. DJ/17

&&

.PREV DISCUSSION... /issued 658 AM CDT Sat Jul 13 2019/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...Mostly MVFR cigs and visibilities through 14.12z.
Could see short periods of IFR cigs in heavy showers and
thunderstorms through 14.12z. Winds will be southeast at 20 to 25
with higher gusts...gusting to near 40 kts in most showers and
thunderstorms due to Tropical storm Barry. These conditions will
continue through 14.12z. 32/ee

PREV DISCUSSION... /issued 500 AM CDT Sat Jul 13 2019/

NEAR TERM /Now Through Saturday night/...Latest radar loops
continue to show bands of very heavy moving onshore mostly over
the western side of the forecast area this morning, generally
over most of Mobile Co AL stretching west over lower parts of
inland southeast MS. Latest hi res data show this trend continuing
mostly over the western half of the forecast area early today
then gradually shifting eastward this afternoon and tonight. The
main concern continues to be heavy rain from training cells over
the western half of the forecast area today leading to rainfall
rates between 2 to 3 inches per hour leading to some flash
flooding in these areas before the day in out. As a result a flash
flood watch will continue over western and coastal portions of
the forecast area through tonight.

Winds gusting to around 40 mph with most of this mornings
convection will also continue today possibly occurring away from
showers and thunderstorms also later today due to a tighter pres
gradient setting up across much of the region as Barry moves
onshore. As a result will continue with a wind advisory for the
coastal counties of AL stretching west over Stone and George
counties in southeast MS and east over the lower half of Escambia
county in NWFL.

Increased shear and instability is also noted this morning
continuing through tonight as Barry tracks northward over LA into
AR, possibly leading to some damaging wind gusts along with
isolated tornadoes. For now will continue to monitor the severe
threat with the best chance for widespread damage remaining to the
west over LA and MS closer to the center of Barry.

Temperatures will continue to be moderated today and tonight due
to cloudy skies and good mixing in the boundary layer. Highs today
will range from the lower to middle 80s to the west and the middle
to upper 80s to the east. Lows tonight will range from the lower
to middle 70s for most inland areas and the upper 70s to near 80
along the immediate coast. 32/ee

SHORT TERM /Sunday Through Monday night/...Conditions will begin
to improve on Sunday as Tropical Storm Barry moves well inland
over LA and AR. Scattered to numerous showers and thunderstorms
are still expected over the forecast area on Sun with the best
chance still remaining over the western half mostly due to the
position of Barry by this time frame. High rainfall totals mostly
from training cells will also continue leading to a Flash Flood
Watch continuing over western and coastal sections of the
forecast area through Sunday afternoon. With conditions slowly
improving to near normal temperatures will return to near seasonal
levels. 32/ee

LONG TERM /Tuesday Through Friday/...The region is expected to
return to a more typical diurnally driven convective pattern through
the Friday.  The area will lie between an upper level high pressure
ridge over the western Atlantic and one extending from Texas
northward over the Rocky Mountain states. An upper level trough is
projected to move across the area from west to east Tuesday night
into Wednesday which may serve to provide some enhancement Wednesday
to afternoon convection. Following the passage of the front the
forecast area lies on the periphery of one of the ridges or in a COL
area through Friday. Temperatures during the period are projected to
trend near to a little warmer than climatological norms. /08

MARINE...Tropical Storm Barry, located within 50 nm south of the
Louisiana Gulf coast this morning, is expected to move northwest,
then north through the weekend. Bands of rain, gusty winds up to
40 to 50 knots, and high seas up to 14 feet are expected over
area waters into Sunday before conditions begin to ease. High
pressure then builds into the eastern Gulf and brings a light
southerly flow to the area waters early to mid next week. Highs
seas this weekend will ease to around 1 to 3 feet by Monday night.
A Tropical Storm warning continues over the open gulf waters from
Pascagoula to Pensacola out to 60 nm. A Small Craft Advisory
remains in effect for all other marine areas excluding
Choctawhatchee Bay. 32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through Sunday afternoon for ALZ051-052-
     261>266.

     Wind Advisory until 7 PM CDT this evening for ALZ263>266.

     High Rip Current Risk through Monday evening for ALZ265-266.

     High Surf Advisory until 1 PM CDT Sunday for ALZ265-266.

     Coastal Flood Advisory until 1 PM CDT Sunday for ALZ263>266.

FL...Flash Flood Watch through Sunday afternoon for FLZ201-202.

     Wind Advisory until 7 PM CDT this evening for FLZ202-204.

     High Rip Current Risk through Monday evening for FLZ202-204-206.

     High Surf Advisory until 1 PM CDT Sunday for FLZ202-204-206.

     Coastal Flood Advisory until 1 PM CDT Sunday for FLZ202-204-206.

MS...Flash Flood Watch through Sunday afternoon for MSZ067-075-076-
     078-079.

     Wind Advisory until 7 PM CDT this evening for MSZ078-079.

GM...Small Craft Advisory until 1 PM CDT Sunday for GMZ630>634-655-
     675.

     Small Craft Advisory from 1 AM to 1 PM CDT Sunday for GMZ650-670.

     Tropical Storm Warning for GMZ650-670.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jul 13, 9:17 AM CDT, 5 hours 57 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
917 AM CDT Sat Jul 13 2019

ALZ265-266-FLZ202-141430-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
917 AM CDT Sat Jul 13 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY...
...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...
...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY EVENING...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

There is a marginal to slight risk of severe thunderstorms through
tonight. Brief tornadoes and straight-line damaging winds are
possible with some of the stronger storms that develop in the
rainbands associated with Tropical Storm Barry.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Wind Advisory.
   Flash Flood Watch.
   Coastal Flood Advisory.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.
   High Surf Advisory.
   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ263-264-141430-
Mobile Central-Baldwin Central-
917 AM CDT Sat Jul 13 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY...
...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

This Hazardous Weather Outlook is for southwest Alabama.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.
   Wind Advisory.

There is a marginal to slight risk of severe thunderstorms through
tonight. Brief tornadoes and straight-line damaging winds are
possible with some of the stronger storms that develop in the
rainbands associated with Tropical Storm Barry.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weathBrief tornadoes and straight- line damaging winds are
possible with some of the stronger storms that develop in the
rainbands associated with Tropical Storm Barry.
er.gov/mob (see Fast Access Product Section) for more information
about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051-052-261-262-FLZ201-MSZ067-075-076-141430-
Choctaw-Washington-Mobile Inland-Baldwin Inland-Escambia Inland-
Wayne-Perry-Greene-
917 AM CDT Sat Jul 13 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

This Hazardous Weather Outlook is for southwest Alabama, northwest
Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

There is a marginal to slight risk of severe thunderstorms through
tonight. Brief tornadoes and straight-line damaging winds are
possible with some of the stronger storms that develop in the
rainbands associated with Tropical Storm Barry.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ053>060-FLZ203-205-141430-
Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-Covington-
Santa Rosa Inland-Okaloosa Inland-
917 AM CDT Sat Jul 13 2019
Brief tornadoes and straight- line damaging winds are
possible with some of the stronger storms that develop in the
rainbands associated with Tropical Storm Barry.

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and northwest Florida.

.DAY ONE...Today and Tonight.

There is a marginal risk of severe thunderstorms along and west of a
line from Thomasville, AL to Atmore, AL  through tonight. Brief
tornadoes and straight-line damaging winds are possible with some of
the stronger storms that develop in the rainbands associated with
Tropical Storm Barry.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

FLZ204-141430-
Santa Rosa Coastal-
917 AM CDT Sat Jul 13 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY...
...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY EVENING...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   Coastal Flood Advisory.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   Coastal Flood Advisory.
   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

FLZ206-141430-
Okaloosa Coastal-
917 AM CDT Sat Jul 13 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY EVENING...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   Coastal Flood Advisory.Brief tornadoes and straight- line damaging winds are
possible with some of the stronger storms that develop in the
rainbands associated with Tropical Storm Barry.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MSZ078-079-141430-
Stone-George-
917 AM CDT Sat Jul 13 2019

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

This Hazardous Weather Outlook is for southeast Mississippi.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   Wind Advisory.

There is a slight risk of severe thunderstorms through tonight.
Brief tornadoes and straight-line damaging winds are possible with
some of the stronger storms that develop in the rainbands associated
with Tropical Storm Barry.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>634-655-675-141430-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
917 AM CDT Sat Jul 13 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

There is a marginal to slight risk of severe thunderstorms west of
Navarre Beach through tonight. Waterspouts and strong gusty winds
are possible with some of the stronger storms that develop in the
rainbands associated with Tropical Storm Barry.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ650-670-141430-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
917 AM CDT Sat Jul 13 2019

...TROPICAL STORM WARNING IN EFFECT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT SUNDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tropical Storm Warning.
   Small Craft Advisory.

There is a marginal to slight risk of severe thunderstorms through
tonight. Waterspouts and strong gusty winds are possible with some
of the stronger storms that develop in the rainbands associated with
Tropical Storm Barry.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tropical Storm Warning.
   Small Craft Advisory.

GMZ635-636-141430-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
917 AM CDT Sat Jul 13 2019

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

In the hours before

Local storm report, Jul 13, 9:27 AM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
927 AM CDT SAT JUL 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     COASTAL FLOOD    2 S BAYOU LA BATRE      30.38N 88.25W
07/13/2019                   MOBILE             AL   BROADCAST MEDIA

            MEDIA REPORTS SHELL BELT ROAD AND CODEN BELT
            ROAD ARE IMPASSABLE DUE TO FLOODING.

&&

DRJ
Local storm report, Jul 13, 11:32 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1132 AM CDT SAT JUL 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     NON-TSTM WND GST 1 ENE PINTO ISLAND      30.68N 88.01W
07/13/2019  M43 MPH          GMZ630             AL   MESONET

            WEATHERFLOW SITE RECORDED A WIND GUST OF 43
            MPH AT USS ALABAMA.

&&

DRJ
Special weather statement, Jul 13, 2:48 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Mobile AL
248 PM CDT Sat Jul 13 2019

ALZ263-265-132030-
Mobile Coastal AL-Mobile Central AL-
248 PM CDT Sat Jul 13 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
MOBILE COUNTY UNTIL 330 PM CDT...

At 248 PM CDT, the strong thunderstorm was located near Alabama Port,
or 7 miles east of Bayou La Batre, moving north at 30 mph.

Wind gusts of 45 to 55 mph will be possible with this storm.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Theodore,
Chickasaw, I65 And I165 and I10 And I65.

LAT...LON 3035 8819 3036 8819 3037 8823 3079 8819
      3079 8801 3074 8803 3070 8803 3075 8804
      3074 8805 3068 8804 3065 8805 3066 8805
      3064 8806 3061 8805 3057 8809 3054 8808
      3051 8810 3035 8812 3034 8813
TIME...MOT...LOC 1948Z 188DEG 27KT 3041 8812

JLH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:00 PM CDTSpecial Marine WarningMOB45 min
Jul 12, 7:02 PM CDTSpecial Weather StatementMOBMobile43 min
Jul 12, 7:05 PM CDTSpecial Marine WarningMOB25 min
Jul 12, 7:21 PM CDTSpecial Marine WarningMOB24 min
Jul 12, 7:44 PM CDTSpecial Marine WarningMOB31 min
Jul 12, 9:14 PM CDTRiver Flood WarningMOBMobile39 hr
Jul 12, 9:33 PM CDTSpecial Marine WarningMOB12 min
Jul 12, 10:39 PM CDTSpecial Marine WarningMOB51 min
Jul 13, 12:37 AM CDTSpecial Marine WarningMOB53 min
Jul 13, 12:43 AM CDTSpecial Marine WarningMOB47 min
Jul 13, 1:24 AM CDTSpecial Weather StatementMOBBaldwin51 min
Jul 13, 2:10 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Jul 13, 2:39 AM CDTSpecial Marine WarningMOB2 hr
Jul 13, 2:43 AM CDTSpecial Weather StatementMOBMobile47 min
Jul 13, 3:18 AM CDTSpecial Weather StatementMOBMobile42 min
Jul 13, 4:03 AM CDTSpecial Weather StatementMOBBaldwin42 min
Jul 13, 4:06 AM CDTSpecial Marine WarningMOB84 min
Jul 13, 4:45 AM CDTSpecial Marine WarningMOB2 hr
Jul 13, 6:36 AM CDTSpecial Weather StatementMOBMobile39 min
Jul 13, 6:43 AM CDTSpecial Weather StatementMOBBaldwin47 min
Jul 13, 6:45 AM CDTSpecial Marine WarningMOB2 hr
Jul 13, 6:52 AM CDTSpecial Weather StatementMOBBaldwin38 min
Jul 13, 7:00 AM CDTSpecial Weather StatementMOBMobile45 min
Jul 13, 7:15 AM CDTSevere Thunderstorm WarningMOBBaldwin30 min
Jul 13, 8:46 AM CDTSpecial Marine WarningMOB119 min
Jul 13, 12:36 PM CDTFlash Flood WarningMOBBaldwin, Escambia, Mobile6 hr
Jul 13, 12:56 PM CDTSevere Thunderstorm WarningMOBMobile33 min
Jul 13, 12:58 PM CDTSpecial Marine WarningMOB92 min
Jul 13, 1:38 PM CDTTornado WarningMOBEscambia67 min
Jul 13, 2:02 PM CDTTornado WarningMOBConecuh, Escambia, Monroe35 min
Jul 13, 2:48 PM CDTSpecial Weather StatementMOBMobile42 min
Jul 13, 2:54 PM CDTSpecial Marine WarningMOB96 min
Jul 13, 3:15 PM CDTSpecial Marine WarningMOB2 hr
Jul 13, 5:15 PM CDTAreal Flood WarningMOBBaldwin, Clarke, Escambia, Mobile, Washington15 hr
Jul 13, 5:15 PM CDTSpecial Marine WarningMOB90 min
Jul 13, 6:44 PM CDTSpecial Weather StatementMOBMobile16 min

Nearby

River Flood Warnings in Alabama, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.